# SDR DALA2023122110451

- Difficulty date: December 19, 2023
- Submitted: December 21, 2023
- Operation: Air carrier
- Aircraft: N587NW
- Make and model: Boeing 757351
- Aircraft serial: 32986
- Aircraft time: 70,612 hours, 22,839 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5807 R1 DOOR WILL NOT ARM. CORRECTIVE ACTION: REMOVED DEBRI FROM GIRT BAR TRACK. CYCLED DOOR SEVERAL TIMES PER B757 AMM 52-11. OPS CHECK GOOD. A/C OK FOR SERVICE. (5485900)
